# SDR SWAA2021080396491

- Difficulty date: July 19, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON R/H VERTICAL STAB TO FUSELAGE FWD SKATE BS1006-1016 ; / [01] REMOVED R/H SKATE ANGLE IAW SRM 51-40-02; [02] LOCATED; DRILLED AND COUNTERSINK NEW L/H SKATE ANGLE P/N 147A32OOU12 IAW SRM 51-40-05;SRM 51-40-08 AND DWG 147A0030 REV. 0; [03] NO ALLOWABLE LIMITS FOR DAMAGE TO SKATE ANGLE. REPAIR BY REPLACEMENT. IAW SRM CH. 51-10-02-0G-0; [04] APPLIED TOPCOAT TO SKATE ANGLE IAW AMM CH 51-21-00/701 OK TO INSTALL.; [05] VERIFIED - APPLIED TOPCOAT TO SKATE ANGLE IAW AMM CH 51-21-00/701  OK TO INSTALL.; [06] INSTALLED R/H SKATE ANGLE AT BS 1006 TO BS1016 IAW SRM 51-40-02 AND DWG 147A0030 REV. 0; [07] VERIFIED INSTALLATION R/H SKATE ANGLE BS 1006 TO 1016 IAW SRM 51-40-02 AND DWG 147A0030; [08] COMPLETE
